MAUDE Adverse Event Report: TELEFLEX MEDICAL PE ADULT-PED DRY/ WET LF 6/CS; BOTTLE, COLLECTION, VACUUM

TELEFLEX MEDICAL PE ADULT-PED DRY/ WET LF 6/CS; BOTTLE, COLLECTION, VACUUM
Model Number IPN028442
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device investigation is pending.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Inside sterile wrapping of pleur-evac a-6000-08lf unit had a small tear.Plastic wrapping was intact per contact email.Product unused and contact would like to know what to do with unit.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn #(b)(4).The device history record of batch number 74a2101836 has been reviewed and no issues or discrepancies were found which could potentially relate to this complaint.No nonconformance reports were originated for the lot in question that can be associated to the complaint reported.Dhr shows that the product was assembled & inspected according to our specifications.One unit of catalog number a-6000-08lf (pe adult-ped dry/ wet lf 6/cs) lot 74a2101836 was received for analysis.The wrapped bottle was outside the header bag.It was observed the non-woven tape broken.No issues were observed on csr wrap.The bottle was unwrapped, and it was observed the corner of printed face broken, near to suction port.The missing corner was inside of packaged.In visual inspection it was observed the non-woven tape and the printed face broken.However, such damages cannot be confirmed as manufacturing issue related since there is no sufficient evidence to assure that these issues were originated during the manufacturing assembly.In addition: no damages were reported for lot 74a2101836 when sent for sterilization and distribution center.The device history record of batch number 74a2101836 has been reviewed and no issues or discrepancies were found which could potentially relate to this complaint.No nonconformance reports were originated for the lot in question that can be associated to the complaint reported.Dhr shows that the product was assembled & inspected according to our specifications.One unit of catalog number a-6000-08lf (pe adult-ped dry/ wet lf 6/cs) lot 74a2101836 was received for analysis.The wrapped bottle was outside the header bag.It was observed the non-woven tape broken.No issues were observed on csr wrap.The bottle was unwrapped, and it was observed the corner of printed face broken, near to suction port.The missing corner was inside of packaged.In visual inspection it was observed the non-woven tape and the printed face broken.However, such damages cannot be confirmed as manufacturing issue related since there is no sufficient evidence to assure that these issues were originated during the manufacturing assembly.In addition: no damages were reported for lot 74a2101836 when sent for sterilization and distribution center.

Brand Name
PE ADULT-PED DRY/ WET LF 6/CS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key12853254
Report Number3004365956-2021-00307
Device Sequence Number4005786
Product Code KDQ
UDI-Device Identifier34026704631231
UDI-Public34026704631231
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberIPN028442
Device Catalogue NumberA-6000-08LF
Device Lot Number74A2101836
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2021
Supplement Date Received by Manufacturer11/25/2021
Initial Report FDA Received Date11/22/2021
Supplement Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown